# SDR 2014FA0000564

- Difficulty date: August 13, 2014
- Submitted: September 26, 2014
- Operation: General aviation
- Aircraft: N35879
- Make and model: Cessna 177RG
- Aircraft serial: 177RG1069
- Engine: Lyc IO360A1B6
- System (JASC): 3233 · Landing Gear Actuator
- Part: Rod End
- Part number: S2049M6FG
- Condition: Broken
- Location: Mlg Actuator
- Part time: 2,657 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF THE ACFT FOUND THE MLG ACTUATOR ROD END HAD FAILED.  THE ROD  END BODY APPEARS TO FIRST BROKE AT THE GREASE SERVICING PORT.  AIRCRAFT RECORDS RESEARCH FOUND NO RECORD OF REPLACEMENT SINCE DATE OF MFG.  SL SE7937R1 DATED 12/15/1980 AND BULLETIN CE-14-17 ADDRESSES REPLACING THE ROD END.
